# SDR UALA2012090505000

- Difficulty date: September 5, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 55,803 hours, 6,705 cycles
- Engine: Pwa PW4056
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VESTS AT 54H, 55K, 57F MISSING.  ALSO MISSING VEST AT SEAT 22B.  SEATS BLOCKED OUT.  REQ SPARE LIFE VESTS.  LIFE JACKETS REPLACED, OPS NORMAL.
